skip to main content
Show Results with:

Results 1 - 10 of 16,096  for Everything in this catalogue

results 1 2 3 4 5 next page
Refined by: access option: Request to Reading Room remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

An integral spectral representation of the massive Dirac propagator in the Kerr geometry in Eddington—Finkelstein-type coordinates

Finster, Felix; Röken, Christian

Advances in theoretical and mathematical physics: ATMP. Volume 22:Number 1 (2018); pp 47-92 -- International Press

Check library holdings

2
Material Type:
Article
Add to My workspace

On the existence of local classical solution for a class of one-dimensional compressible non-newtonian fluids

FANG, Li; LI, Zilai

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 1 (2015, January); pp 157-181 -- Elsevier Ltd

Online access

3
Material Type:
Article
Add to My workspace

Gauge symmetries and matter fields in F-theory models without section — compactifications on double cover and Fermat quartic K3 constructions times K3

Kimura, Yusuke

Advances in theoretical and mathematical physics: ATMP. Volume 21:Number 8 (2017, December); pp 2087-2114 -- International Press

Check library holdings

4
Material Type:
Article
Add to My workspace

Characteristic function and deficiency of meromorphic functions in the punctured plane

WU, Zhaojun; CHEN, Sheng'an; CHEN, Yuxian

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 3 (2015, March); pp 673-680 -- Elsevier Ltd

Online access

5
Material Type:
Article
Add to My workspace

Bootstrapping chiral CFTs at genus two

Keller, Christoph A.; Mathys, Grégoire; Zadeh, Ida G.

Advances in theoretical and mathematical physics: ATMP. Volume 22:Number 6 (2018); pp 1447-1488 -- International Press

Check library holdings

6
Material Type:
Article
Add to My workspace

Asymptotic Behavior of the stokes approximation equations for compressible flows in R3

WU, Yunshun; TAN, Zhong

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 3 (2015, March); pp 746-760 -- Elsevier Ltd

Online access

7
Material Type:
Article
Add to My workspace

Solutions to a class of parabolic inhomogeneous normalized p-laplace equations

LIU, Fang

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 2 (2015, February); pp 477-494 -- Elsevier Ltd

Online access

8
Material Type:
Article
Add to My workspace

Sub-additive pressure on a borel set

CHEN, Yangyang; ZHAO, Yun; CHENG, Wen-Chiao

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 1203-1213 -- Elsevier Ltd

Online access

9
Material Type:
Article
Add to My workspace

Geometric Langlands twists of N = 4 gauge theory from derived algebraic geometry

Elliott, Chris; Yoo, Philsang

Advances in theoretical and mathematical physics: ATMP. Volume 22:Number 3 (2018); pp 615-708 -- International Press

Check library holdings

10
Material Type:
Article
Add to My workspace

Dual graph polynomials and a 4-face formula

Doryn, Dmitry

Advances in theoretical and mathematical physics: ATMP. Volume 22:Number 2 (2018); pp 395-428 -- International Press

Check library holdings

Results 1 - 10 of 16,096  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Online: Reading Room only  (10,426)
  2. Purchase a copy  (8,032)
  3. Refine further open sub menu

Material type 

  1. Articles  (16,076)
  2. Journals  (20)
  3. Refine further open sub menu

Creation date 

From To
  1. Before1971  (29)
  2. 1971To1982  (55)
  3. 1983To1994  (60)
  4. 1995To2006  (87)
  5. After 2006  (15,866)
  6. Refine further open sub menu

Language 

  1. English  (19)
  2. Chinese  (1)
  3. Refine further open sub menu

Form/Genre 

  1. Article  (16,076)
  2. Periodicals  (20)
  3. Refine further open sub menu

Additional Features 

  1. Abstract  (15,652)
  2. No Abstract  (424)
  3. Refine further open sub menu

Searching Remote Databases, Please Wait